# SDR RAIA960705

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653151
- Condition: Failed
- Location: Rt Engine
- Part time: 436 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7660 - RIGHT ENGINE FIRE WARNING ILLUMINATED IN-FLIGHT.  MAINTENANCE INSPECTED FIRE LOOP AND REPLACED RIGHT DIGITAL FIRE DETECTOR.  (X)
